# SDR 96ZZZX5809

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4323D
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408018
- Engine: Cont TSIO520BE
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 646425
- Condition: Broke
- Location: Nr 5 Cyl Inj
- Part time: 3,475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 CYLINDER FUEL INJECTOR LINE BROKE.  SUBMITTER RECOMMENDS DIFFERENT TYPE CLAMPING SYSTEM BE USED ON THESE FUEL INJECTION LINES.  CURRENT SYSTEM ALLOWS FOR ALOT OF VIBRATION.
